# SDR SWAA071553

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 14,097 hours, 7,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR20123
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT FWD END.  REMOVED AND REPLACED LIGHT ASSY PER MM.
